# SDR DALA2024110410639

- Difficulty date: November 4, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N863DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31975
- Aircraft time: 26,323 hours, 9,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3863, L/H EXIT SIGN AT ROW 23 WILL NOT ILLUMINATED. CORRECTIVE ACTION: REPLACED BATTERY PACK AT LOCATION M1670 IAW B737 AMM 33-51 OPS CHECK GOOD. (LP 6403873)
